MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WOVEN; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION WOVEN; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 87089
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 07/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
During an pacing and mapping procedure for premature ventricular contractions a intellanav mifi open-irrigation catheter and a woven diagnostic catheter were selected for use.It was reported that epicardial effusion and cardiac tamponade were observed via intracardiac echocardiography.Tamponade was further confirmed by ultrasound imaging.It was unclear which device caused the observed event.The physician commented that an intellamap orion catheter also used in the procedure did not contribute to the effusion or tamponade.No resistance were felt while maneuvering the catheters.Pericardiocentesis was performed and the patient has recovered and been discharged from the hospital.

Brand Name
WOVEN
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12348861
Report Number2134265-2021-10652
Device Sequence Number17465867
Product Code DRF
UDI-Device Identifier08714729899693
UDI-Public08714729899693
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2026
Device Model Number87089
Device Catalogue Number87089
Device Lot NumberGFFN1942
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2021
Initial Report FDA Received Date08/20/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTELLAMAP ORION CATHETER; INTELLANAV MIFI OPEN-IRRIGATED (LOT 0027164885)
Outcome Attributed to Adverse Event Required Intervention;